# SDR ASOA20160722037

- Difficulty date: July 22, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 36,134 hours, 27,575 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 5108WW
- Condition: Arced
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN ELECTRICAL BURNING ODOR COMING FROM THE LAVATORY.   REMOVED THE LIGHT BULB AND DISCONNECTED FROM BALLAST.  REPLACED LAVATORY LIGHT BULBS WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
